App UI spawns gibberish instead of English after Creators Update install

For various PC problems, we recommend to use this tool.

This tool will repair common computer errors, protect you from file loss, malware, hardware failure and optimize your PC for maximum performance. Quickly fix PC issues and prevent others from happening with this software:

  1. Download ReimagePlus (100% safe download).
  2. Click “Start Scan” to find Windows issues that could be causing PC problems.
  3. Click “Repair All” to fix all issues (requires upgrade).

Ever since the Creators Update from Microsoft launched, a plethora of problems regarding software has invaded forums across the internet. Among all the problems regarding privacy, driver issues, incompatible applications and no longer functioning features and functions, there is also a rather funny problem in the mix

What is it? Gibberish. Indeed, it would seem that the Creators Update has caused a fellow Windows user’s computer to display gibberish instead of English. Here is OP complaining coming from user Ambious on the answers.microsoft.com platform:

After installing Creators Update, I’m getting Gibberish in some apps instead of English where previously it worked just fine.

I seem to not be the only one with this problem.

This happens on all my devices, all of which use Hebrew as a secondary language for non-unicode apps (although – strangely enough – the issue occurs on apps that are in English).

Luckily enough, a Microsoft representative picked up the case and asked the user to provide information regarding which apps were affected by this problem so that they may successfully pinpoint the cause of the issue. The OP of the thread returned with more information regarding the problem and where on the platform it could be seen.

Some various installers for apps (not the apps themselves), YourUninstaller (but only the toast notifications, the app itself is fine), PowerShell (until I changed the font) and various other random labels within apps.

It’s somehow never an entire app, but just partial parts of it.

You can see more affected apps (happening to other users) in the thread I linked at https://superuser.com/questions/1194667/windows-10-displays-gibberish-text-in-some-apps

Meanwhile, other users declared that they are facing the same issue, although no response came from the Microsoft rep after. It can only mean that the problem is in the process of being solved with a detailed solution being made public once it is available.

RELATED STORIES TO CHECK OUT:

Tags: